# SDR REXA2021081210551

- Difficulty date: July 26, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 15,023 hours, 11,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SILL CORRODED BETWEEN FS 1000 AND FS 1047.  REMOVED AND REPLACED AFT CARGO DOOR SILL IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-13-001-001-A01 AND REINSTALLED COMBING IAW CRJ900 SRM 51-42-02-001-001-A01, DOOR SILL STOPS IAW CRJ900 SRM 51-41-02-001-001-A01 AND 3 EACH TIE DOWNS AND INTERCOSTAL IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
